Alert archive / Wisconsin / River Flood Warnings in 2020
River Flood Warning 12, NWS Milwaukee, WI
NWS Milwaukee, WI issued this river flood warning at Apr 29, 2020, 9:20 AM CDT for Racine County, Wisconsin. It took effect at Apr 29, 2020, 10:42 AM CDT. It was in force for 63 hr.
The area
The counties it named.
The facts
- Issued
- Apr 29, 2020, 9:20 AM CDT (14:20 UTC)
- In effect from
- Apr 29, 2020, 10:42 AM CDT
- Expired
- May 2, 2020, 2:07 AM CDT
- In force
- 63 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Racine County, WI
The radar
The Milwaukee radar (KMKX), 66 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Root River Canal near Raymond (RAYW3). The gauge peaked at 10.55 ft at Apr 30, 2020, 12:00 PM CDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 11 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04087233, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 29, 6:05 AM CDT, 3 hours 15 minutes earlier.
Area forecast discussion, Apr 29, 6:05 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
605 AM CDT Wed Apr 29 2020
.UPDATE...
Rain and thunderstorms continue to push into southeast Wisconsin
with pockets of heavy rain. Expect the threat for thunderstorms to
diminish later this morning as we lose CAPE. A majority of the
rainfall is still expected to track across southeast Wisconsin.
Flooding will be a concern mainly for Walworth, Waukesha,
Milwaukee, Racine, and Kenosha counties today and tonight.
&&
.AVIATION(12Z TAFS)...
Rain and thunderstorms continue to impact sites across southeast
Wisconsin. Expect the threat for lightning to diminish around 15Z.
Showers will continue into tonight across Wisconsin. LIFR and IFR
ceilings and visibilities will slowly improve throughout the day
to IFR and MVFR. Strong northerly winds are expected this
afternoon and into the overnight hours with gusts around 30-35
knots.
&&
.PREV DISCUSSION... (Issued 410 AM CDT WED APR 29 2020)
SHORT TERM...
TODAY AND TONIGHT - Confidence...Medium to High.
Rain and gusty winds are expected today as the low currently
centered over the Wisconsin/Illinois border slowly pushes east. The
best lift will be associated with an area of positive vorticity
advection that stretches across southeast Wisconsin throughout the
day. There is a deep moisture profile today so these showers will be
efficient with rainfall amounts around 1-2 inches expected east of a
Janesville to Fond du Lac line through tonight. There is a concern
for some flooding due to saturated soils and rainfall amounts
yesterday of 1-2 inches across portions of southeast Wisconsin. With
the observed and forecast conditions have therefore issued a Flood
Watch for far southeast Wisconsin. Rain showers will continue to
develop throughout the morning and into the afternoon. A few rumbles
of thunder will be possible during the morning hours. Most of the
rainfall is expected to fall before 7pm, but additional rain amounts
around a half an inch will be possible for far southeast Wisconsin
through tonight.
The ongoing reduced visibilities should improve throughout the day
as strong winds develop with the tight pressure gradient.
Northerly gusts around 40 mph are expected this afternoon and into
tonight. These strong winds will be a concern for any temporary
outdoor structure.
THURSDAY THROUGH FRIDAY - Forecast Confidence...Medium.
Will hang onto some -shra chances on Thursday due to lingering mid-
level deformation over mainly central and eastern areas. The upper
low over the lower Michigan area finally gets nudged east-southeast
later on Thursday into Thursday night, so expect a diminishing trend
of any lingering showers. Breezy north winds will continue on
Thursday, but should not be as strong as today. Passing high
pressure will quiet the winds Thursday night with a much more
pleasant day likely for Friday. Onshore winds will keep lakeshore
areas cooler, but inland areas should rise into the 60s.
LONG TERM...
FRIDAY NIGHT THROUGH TUESDAY - Forecast Confidence...Medium.
Still looks like we'll have a couple days in a row of milder
temperatures across southern WI due to a period of more zonal mid-
level steering winds. Some areas may reach the magic 70 degree mark
on Saturday. However the dry and mild weather will be alas, short-
lived as the zonal flow gives way to several amplifying short waves
across the northern CONUS into southern Canada for the Sunday
through Tuesday time period. First mid-level wave may bring some
showers to the area later Saturday night into Sunday, with another
batch of showers looking more likely around Tuesday as a stronger
short wave and low pressure trof moves through the region. We may
be able to eek out a cool but dry day on Monday but temperatures
will be noticeably cooler, especially by the lake.
AVIATION(09Z TAF UPDATE)...
IFR and LIFR ceilings and visibilities will continue this morning,
but as winds increase expect visibilities and ceilings to improve.
LIFR and IFR ceilings and visibilities will linger through most of
the day along far eastern Wisconsin.
Strong northerly winds are expected today with gusts around 35 knots
this afternoon and overnight.
Rain showers are expected throughout the day today with the best
focus in far southeast Wisconsin. Can't rule out a few thunderstorms
in far southeast Wisconsin this morning.
MARINE...
Fog will gradually lift this morning as northerly winds build
through the day. A tight pressure gradient will develop as the low
slowly shifts east. Gales up to 40 knots will develop from north to
south along with high waves. These conditions are expected to
continue through the overnight and into Thursday. A Gale Warning is
in effect through Thursday afternoon. Quiet conditions return Friday
and continue into the weekend.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Dense Fog Advisory until 10 AM CDT this morning for WIZ052-059-
060-064>066-069>072.
Flood Watch through this evening for WIZ065-066-070>072.
LM...Dense Fog Advisory until 10 AM CDT this morning for LMZ080-366-
565-567-643>646-669-671-673-675-777-779-868-870-872-874-876-
878.
Gale Warning from 4 PM this afternoon to 4 PM CDT Thursday for
LMZ080-644>646-671-673-675-777-779-872-874-876-878.
Gale Warning until 4 PM CDT Thursday for LMZ261-362-364-366-563-
565-567-643-669-868-870.
&&
Update...RAH
Today/Tonight and Aviation/Marine...RAH
Thursday THROUGH Tuesday...MBKHazardous weather outlook, Apr 29, 9:17 AM CDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 917 AM CDT Wed Apr 29 2020 WIZ046-047-051-052-056>060-062>072-301430- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 917 AM CDT Wed Apr 29 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...This Afternoon and Tonight An additional 1 to 2 inches of rain could cause urban and rural flooding of streets and low areas across far southeast Wisconsin today into this evening. A Flood Watch is in effect for Milwaukee, Waukesha, Walworth, Racine and Kenosha counties. Several fast responding rivers in southeast Wisconsin including the Milwaukee, Fox and Root Rivers may reach at least minor flood stage between this afternoon and tomorrow. Strong north winds are expected today, especially this afternoon. Gusts of 35 to 40 mph are expected, with the potential for a few gusts to 45 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Minor flooding on some rivers in southeastern Wisconsin will remain a concern at least into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, however your rainfall reports will be appreciated. LMZ643>646-301430- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 917 AM CDT Wed Apr 29 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...This Afternoon and Tonight Areas of dense fog will continue to affect the near shore areas through mid-day. Strong north winds will develop later this morning and continue through tonight. Gale force gusts to 40 knots are expected. A Gale Warning goes into effect later this morning north of Port Washington, and this afternoon south of Port Washington. An isolated thunderstorm is possible this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Gale force gusts will continue on Thursday. A Gale Warning remains in effect until mid-afternoon Thursday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-301430- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 917 AM CDT Wed Apr 29 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...This Afternoon and Tonight Areas of dense fog will continue to affect the central and southern open waters of Lake Michigan through mid-day. Strong north winds will develop over the northern and central open waters of Lake Michigan this morning, spreading across the southern open waters this afternoon. A Gale Warning goes into effect today for gusts to 45 knots. A few Storm force gusts to 50 knots will be possible across the northern open waters today. An isolated thunderstorm is possible this morning across the southern open waters. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Strong north winds will continue across the Lake Michigan open waters on Thursday. The Gale Warning remains in effect through mid-afternoon on Thursday. www.weather.gov/mkx
In the hours before
Local storm report, Apr 29, 7:40 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
740 AM CDT WED APR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 NNW PLEASANT PRAIRIE 42.56N 87.94W
04/29/2020 M2.70 INCH KENOSHA WI COCORAHS
COCORAHS STATION WI-KN-11 PLEASANT PRAIRIE
3.8 NW.
0630 AM HEAVY RAIN 3 SW KENOSHA 42.56N 87.86W
04/29/2020 M2.67 INCH KENOSHA WI COCORAHS
COCORAHS STATION WI-KN-6 KENOSHA 1.7 S.
0700 AM HEAVY RAIN 3 WSW CUDAHY 42.94N 87.93W
04/29/2020 M2.13 INCH MILWAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION MIAW3 4.1 NW OAK
CREEK.
1200 AM HEAVY RAIN 2 S KENOSHA 42.55N 87.81W
04/29/2020 M1.98 INCH KENOSHA WI CO-OP OBSERVER
CO-OP OBSERVER STATION KENW3 KENOSHA-WATER
POLLUTION CONTROL PLANT.
0655 AM HEAVY RAIN 3 N PLEASANT PRAIRIE 42.60N 87.93W
04/29/2020 M1.87 INCH KENOSHA WI ASOS
ASOS STATION KENW KENOSHA AIRPORT.
0715 AM HEAVY RAIN 1 ENE PLEASANT PRAIRIE 42.56N 87.91W
04/29/2020 M1.86 INCH KENOSHA WI MESONET
MESONET STATION FW3123 PLEASANT PRAIRIE.
0500 AM HEAVY RAIN 2 WNW RACINE 42.75N 87.82W
04/29/2020 M1.86 INCH RACINE WI COCORAHS
COCORAHS STATION WI-RC-26 RACINE 1.4 NNW.
0700 AM HEAVY RAIN 2 ENE FRANKLIN 42.90N 87.97W
04/29/2020 M1.68 INCH MILWAUKEE WI COCORAHS
COCORAHS STATION WI-MW-28 FRANKLIN 2.4 ENE.
0700 AM HEAVY RAIN 3 ESE FRANKSVILLE 42.74N 87.86W
04/29/2020 M1.68 INCH RACINE WI COCORAHS
COCORAHS STATION WI-RC-4 RACINE 3.0 WNW.
0705 AM HEAVY RAIN 2 SSE HALES CORNERS 42.92N 88.03W
04/29/2020 M1.67 INCH MILWAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WPKW3 1.8 SE HALES
CORNERS.
0700 AM HEAVY RAIN 1 SE SOUTH MILWAUKEE 42.90N 87.85W
04/29/2020 M1.60 INCH MILWAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION SEEW3 SOUTH
MILWAUKEE-WWTP.
0653 AM HEAVY RAIN 2 W NORTH BAY 42.77N 87.82W
04/29/2020 M1.60 INCH RACINE WI ASOS
ASOS STATION KRAC RACINE-BATTEN AIRPORT.
0716 AM HEAVY RAIN 2 ENE TWIN LAKES 42.53N 88.22W
04/29/2020 M1.59 INCH KENOSHA WI MESONET
MESONET STATION DW6766 BASSETT.
0700 AM HEAVY RAIN 1 SE HALES CORNERS 42.93N 88.04W
04/29/2020 M1.57 INCH MILWAUKEE WI COCORAHS
COCORAHS STATION WI-MW-33 HALES CORNERS 0.7
SE.
0715 AM HEAVY RAIN 5 N UNION GROVE 42.75N 88.04W
04/29/2020 M1.54 INCH RACINE WI MESONET
MESONET STATION FW1923 YORKVILLE.
0645 AM HEAVY RAIN ROCHESTER 42.74N 88.22W
04/29/2020 M1.42 INCH RACINE WI COCORAHS
COCORAHS STATION WI-RC-25 ROCHESTER 0.2 SE.
0700 AM HEAVY RAIN 1 E ELMWOOD PARK 42.69N 87.81W
04/29/2020 M1.40 INCH RACINE WI COCORAHS
COCORAHS STATION WI-RC-18 RACINE 2.4 S.
0630 AM HEAVY RAIN WATERFORD 42.77N 88.21W
04/29/2020 M1.39 INCH RACINE WI MESONET
MESONET STATION WADW3 WATERFORD.
0600 AM HEAVY RAIN 2 SSE SOUTH MILWAUKEE 42.89N 87.85W
04/29/2020 M1.38 INCH MILWAUKEE WI CO-OP OBSERVER
CO-OP OBSERVER STATION OKKW3 1.9 SE SOUTH
MILWAUKEE.
0650 AM HEAVY RAIN 2 NW ELMWOOD PARK 42.71N 87.85W
04/29/2020 M1.37 INCH RACINE WI COCORAHS
COCORAHS STATION WI-RC-3 RACINE 2.3 WSW.
0715 AM HEAVY RAIN 1 WNW BURLINGTON 42.68N 88.30W
04/29/2020 M1.33 INCH RACINE WI AWOS
AWOS STATION KBUU BURLINGTON.
0725 AM HEAVY RAIN 1 NNW OAK CREEK 42.90N 87.91W
04/29/2020 M1.32 INCH MILWAUKEE WI MESONET
MESONET STATION EW5433 OAK CREEK.
0715 AM HEAVY RAIN 1 NNW OAK CREEK 42.90N 87.91W
04/29/2020 M1.32 INCH MILWAUKEE WI MESONET
MESONET STATION EW5433 OAK CREEK.
0700 AM HEAVY RAIN 1 ENE GREENDALE 42.94N 87.98W
04/29/2020 M1.30 INCH MILWAUKEE WI MESONET
MESONET STATION DW8657 GREENDALE.
0723 AM HEAVY RAIN GENOA CITY 42.50N 88.32W
04/29/2020 M1.28 INCH WALWORTH WI MESONET
MESONET STATION CW8307 GENOA CITY.
0700 AM HEAVY RAIN 3 W JANESVILLE 42.68N 89.08W
04/29/2020 M1.26 INCH ROCK WI COCORAHS
COCORAHS STATION WI-RK-12 JANESVILLE 3.1 W.
0725 AM HEAVY RAIN 1 WNW PELL LAKE 42.55N 88.37W
04/29/2020 M1.25 INCH WALWORTH WI MESONET
MESONET STATION LKGSC PELL LAKE.
0722 AM HEAVY RAIN 26 ESE RACINE 42.64N 87.30W
04/29/2020 M1.20 INCH LMZ675 WI MESONET
MESONET STATION CW6595 DEMOTTE.
0500 AM HEAVY RAIN 1 S ROCHESTER 42.73N 88.23W
04/29/2020 M1.20 INCH RACINE WI CO-OP OBSERVER
CO-OP OBSERVER STATION ROCW3 ROCHESTER 1 S.
0700 AM HEAVY RAIN 2 WNW NEW BERLIN 42.98N 88.16W
04/29/2020 M1.18 INCH WAUKESHA WI COCORAHS
COCORAHS STATION WI-WK-47 NEW BERLIN 1.9
WNW.
0725 AM HEAVY RAIN 1 ENE ELMWOOD PARK 42.70N 87.81W
04/29/2020 M1.16 INCH RACINE WI MESONET
MESONET STATION RCNSL ELMWOOD PARK.
0615 AM HEAVY RAIN 1 W BROWNS LAKE 42.69N 88.26W
04/29/2020 M1.15 INCH RACINE WI COCORAHS
COCORAHS STATION WI-RC-27 BURLINGTON 1.4 NE.
0700 AM HEAVY RAIN 2 NNE DARIEN 42.62N 88.70W
04/29/2020 M1.14 INCH WALWORTH WI COCORAHS
COCORAHS STATION WI-WW-14 DARIEN 1.6 NNE.
0600 AM HEAVY RAIN 2 N WATERFORD NORTH 42.83N 88.22W
04/29/2020 M1.14 INCH RACINE WI COCORAHS
COCORAHS STATION WI-RC-24 WATERFORD 4.5 N.
0720 AM HEAVY RAIN 1 SSE NORTH PRAIRIE 42.93N 88.39W
04/29/2020 M1.13 INCH WAUKESHA WI MESONET
MESONET STATION FW4334 NORTH PRAIRIE.
0700 AM HEAVY RAIN 1 NE WIND LAKE 42.83N 88.15W
04/29/2020 M1.09 INCH RACINE WI COCORAHS
COCORAHS STATION WI-RC-14 WIND LAKE 0.6 NE.
0700 AM HEAVY RAIN 1 ENE LAKE GENEVA 42.59N 88.42W
04/29/2020 M1.06 INCH WALWORTH WI COCORAHS
COCORAHS STATION WI-WW-2 LAKE GENEVA 0.6
ENE.
0721 AM HEAVY RAIN 1 W MUSKEGO 42.89N 88.14W
04/29/2020 M1.04 INCH WAUKESHA WI MESONET
MESONET STATION AR976 MUSKEGO.
0721 AM HEAVY RAIN WAUKESHA 43.01N 88.24W
04/29/2020 M1.04 INCH WAUKESHA WI MESONET
MESONET STATION EW9274 WAUKESHA.
0721 AM HEAVY RAIN 2 NNE WAUKESHA 43.04N 88.22W
04/29/2020 M1.03 INCH WAUKESHA WI MESONET
MESONET STATION CW1419 PEWAUKEE.
0700 AM HEAVY RAIN 3 NW CALEDONIA 42.83N 87.99W
04/29/2020 M1.03 INCH RACINE WI COCORAHS
COCORAHS STATION WI-RC-7 CALEDONIA 3.6 WNW.
0700 AM HEAVY RAIN 2 N PALMYRA 42.90N 88.59W
04/29/2020 M1.00 INCH JEFFERSON WI COCORAHS
COCORAHS STATION WI-JF-10 PALMYRA 1.5 N.
&&
WAGNERLocal storm report, Apr 29, 8:41 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
841 AM CDT WED APR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM FLOOD 4 NNE BRISTOL 42.60N 88.02W
04/29/2020 KENOSHA WI LAW ENFORCEMENT
HIGH WATER ON THE ROAD AT INTERSECTION OF
COUNTY HGWY N AND COUNTY HGWY D. WATER NEAR
THE TOPS OF CAR TIRES.
&&
WAGNERLocal storm report, Apr 29, 8:49 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
849 AM CDT WED APR 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0803 AM FLOOD 1 NE UNION GROVE 42.69N 88.03W
04/29/2020 RACINE WI 911 CALL CENTER
67TH DR. CLOSED BETWEEN 58TH RD. AND MILL
AVE. DUE TO HIGH WATER ON THE ROAD.
&&
WAGNERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 2:47 AM CDT | Dense Fog Advisory | MKX | Jefferson, Kenosha, Milwaukee, Ozaukee, Racine, Rock and 4 more | 7 hr |
| Apr 29, 3:06 AM CDT | Flood Watch | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 27 hr |
| Apr 29, 5:50 AM CDT | Areal Flood Advisory | MKX | Walworth | 3 hr |
| Apr 29, 8:48 AM CDT | Areal Flood Advisory | MKX | Kenosha, Racine, Walworth | 8 hr |
| Apr 29, 9:20 AM CDT | River Flood Warning | MKX | Milwaukee | 50 hr |
| Apr 29, 9:28 AM CDT | River Flood Watch | MKX | Kenosha | 13 hr |
| Apr 29, 6:15 PM CDT | Lakeshore Flood Advisory | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 19 hr |
Nearby
River Flood Warnings in Wisconsin, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.